# SDR SWIA971920

- Difficulty date: August 8, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 33,411 hours, 41,268 cycles
- Engine: Pwa PW118B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE TO ''''ENGINE CONTROL'''' WARNING.  LEFT ENGINE EEC REVERTED TO MANUAL.  RETURNED TO THE GATE.  RAN ENGINE AND PERFORMED OPS CHECKS OF EEC''S WITHOUT A FAILURE.  OPS CHECKS GOOD IAW MM 71-00-00.
